MAUDE Adverse Event Report: ABBOTT MEDICAL FAST-CATH HEMOSTASIS INTRODUCER; INTRODUCER, CATHETER

ABBOTT MEDICAL FAST-CATH HEMOSTASIS INTRODUCER; INTRODUCER, CATHETER
Model Number 406137
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/23/2025
Type of Reportable Event Malfunction
Event or Problem Description
The patient underwent a bentall procedure during which the introducer was placed in the patient.During routine manipulation of the introducer, the sideport separated from the device.No extra force was used and no antiseptic was used on the device.Sterile gloves and a sterile compress were initially used to block the hole at the point of separation, then a 3-way extension was forcibly connected to prevent air intrusion.The introducer was replaced which resolved the issue and the procedure was completed with no adverse consequences to the patient.It is unknown how long the introducer was inside the patient prior to the reported sideport detachment.
 
Additional Manufacturer Narrative
Additional information: d9, g3, h2, h3, h6 one 8.5f fast-cath introducer sheath and dilator were received for evaluation.The extension tubing had detached from the sideport of the hemostasis body.A corrective action was initiated to investigate the failure mode of the sideport detachments.

Brand Name
FAST-CATH HEMOSTASIS INTRODUCER
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
ABBOTT MEDICAL
5050 nathan lane north
plymouth MN 55442
Manufacturer (Section G)
ABBOTT MEDICAL
5050 nathan lane north
plymouth MN 55442
Manufacturer Contact
wendy mccarty
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key22168185
Report Number3005334138-2025-00315
Device Sequence Number9218217
Product Code DYB
UDI-Device Identifier05414734012751
UDI-Public(01)05414734012751(10)10648006(17)271130
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K914090
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number406137
Device Catalogue Number406137
Device Lot Number10648006
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/28/2025
Supplement Date Received by Manufacturer06/20/2025
Initial Report FDA Received Date06/09/2025
Supplement Report FDA Received Date07/10/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/13/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown